Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 193, NWS Cleveland, OH

November 17, 2013Ottawa County, Sandusky County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Nov 17, 2013, 5:41 PM EST for Ottawa County, Sandusky County, Ohio. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 5:41 PM EST (22:41 UTC)
Expired
Nov 17, 2013, 6:30 PM EST
In force
49 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ottawa County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 6:00 PM ESTTSTM WND DMGGenoa, OHNUMEROUS TREES AND POWERLINES DOWN IN THE WESTERN PART OF THE COUNTY.
Nov 17, 6:00 PM ESTTORNADO3 E Elmore, OHA CONFIRMED EF-1 TORNADO TOUCHED DOWN NEAR YEASTING ROAD AND STATE ROUTE 590.
Nov 17, 6:00 PM ESTTORNADO3 E Elmore, OHTORNADO TOUCHED DOWN NEAR YEASTING ROAD AND STATE ROUTE 590 AND MOVED NORTHEAST ABOUT 3/4 OF A MILE BEFORE DISSIPATING. THE TORNADO HAD EF-1 STRENGTH WITH WINDS ESTIMATED AROUND 95 MPH AND A PATH UP TO 75 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 4:25 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS51 KCLE 172241
SVRCLE
OHC123-143-172330-
/O.NEW.KCLE.SV.W.0193.131117T2241Z-131117T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
541 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO

* UNTIL 630 PM EST

* AT 538 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 75 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF GENOA TO 15 MILES SOUTHWEST OF
  GIBSONBURG...AND MOVING EAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELMORE...
  FREMONT...
  CLYDE...
  PORT CLINTON...
  GIBSONBURG...
  OAK HARBOR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4162 8341 4162 8310 4154 8299 4152 8291
      4160 8282 4165 8287 4167 8283 4168 8286
      4173 8282 4170 8277 4158 8282 4154 8277
      4154 8271 4149 8271 4151 8275 4146 8297
      4143 8294 4145 8284 4125 8285 4125 8342
TIME...MOT...LOC 2241Z 248DEG 60KT 4160 8345 4129 8351

$$

KING
1 follow-up statement
621 
WWUS51 KCLE 172258
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
558 PM EST SUN NOV 17 2013

OHC123-143-172330-
/O.CON.KCLE.SV.W.0193.000000T0000Z-131117T2330Z/
OTTAWA OH-SANDUSKY OH-
558 PM EST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR SANDUSKY AND OTTAWA COUNTIES...

AT 551 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 9 MILES NORTH OF ROCKY RIDGE TO 
BURGOON...MOVING EAST AT 70 MPH.

A TRAINED SPOTTER REPORTED WINDS GUSTING TO 83 MPH IN BOWLING 
GREEN AS THE STORMS MOVED THROUGH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...STONY
PRAIRIE...OAK HARBOR...BALLVILLE...GREEN SPRINGS...CLYDE...FREMONT...
PORT CLINTON...PUT-IN-BAY AND MARBLEHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER INDOORS. THE SAFEST PLACE IS IN THE BASEMENT OR AN 
INTERIOR ROOM ON THE LOWEST FLOOR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR NORTHERN OHIO.

&&

LAT...LON 4162 8341 4162 8310 4154 8299 4152 8291
      4160 8282 4165 8287 4167 8283 4168 8286
      4173 8282 4170 8277 4158 8282 4154 8277
      4154 8271 4149 8271 4151 8275 4146 8297
      4143 8294 4145 8284 4125 8285 4125 8342
TIME...MOT...LOC 2255Z 248DEG 60KT 4169 8314 4129 8327

$$

KING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 4:32 PM EST, 1 hour 9 minutes earlier.

Area forecast discussion, Nov 17, 4:32 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EST SUN NOV 17 2013

.SYNOPSIS...
STRONG LOW PRESSURE TRACKING ACROSS THE GREAT LAKES WILL PUSH A
STRONG COLD FRONT ACROSS THE AREA THIS EVENING. HIGH PRESSURE FROM
THE PLAINS STATES WILL CROSS THE AREA BY TUESDAY NIGHT AND MOVE OFF
THE EAST COAST BY WEDNESDAY NIGHT. THE NEXT COLD FRONT WILL MOVE IN
ON THURSDAY AND THERE WILL LIKELY BE A WAVE OF LOW PRESSURE DEVELOP
ON THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED TO ADDED TORNADO WATCH TO THE OHIO PORTION OF THE FORECAST
AREA. MORE THEN LIKELY A WATCH WILL BE NEEDED FOR NW PA IT IS
POSSIBLE THAT IT COULD BE A SEVERE THUNDERSTORM WATCH. NO CHANGES
TO THE WORDING.

DANGEROUS SITUATION WITH 90-100 KT 500 MB WEST JET SLIDING IN
OVER TOP OF THE 65 KNOT LOW LEVEL SOUTH JET. PLENTY OF BULK SHEAR
AND 1 KM SHEAR 30-80 KNOTS. THE DRY SLOT IN THE LOWER LAYERS WILL
BE FILLING IN WITH DEEPER MOISTURE FROM THE SOUTHWEST TO LOWER THE
LCL. DECENT COOLING ALOFT. THE CAPE IS NOT VERY HIGH...GENERALLY
UNDER 500 J/KG...BUT IT IS NOT ALL THAT MUCH HIGHER TO THE WEST
AND IT IS OBVIOUSLY ENOUGH GIVEN THE TERRIFIC DYNAMICS. THE BROKEN
LINE OF SUPER CELLS TO THE WEST WILL MOVE EAST
STEADILY...EVENTUALLY PICKING UP SPEED. THE THINKING IS THAT THE
ACTIVITY WILL MERGE INTO A SQUALL LINE WITH WIDESPREAD DAMAGING
WINDS. THIS MAY BE MOST LIKELY BY THE TIME IT REACHES I-71. IN THE
MEANTIME...SPC TELLS US THE TORNADO WATCH WILL BE OUT BY 2130Z AND
PROBABLY GET THE ENTIRE FORECAST AREA. IT IS WORTH EMPHASIZING
THIS EVENING THAT PEOPLE SHOULD NOT WAIT FOR VISUAL OR AUDIO
CONFIRMATION OF A WARNING/EVENT. IF A WARNING IS ISSUED THEY
SHOULD TAKE SHELTER IMMEDIATELY.

TIMED THE LINE THROUGH FAIRLY QUICKLY EARLY TONIGHT...EXITING NW
PA BY 11 PM. DRYING OUT AFTERWARD BUT THE ISALLOBARIC PRESSURE
RISES ARE IMPRESSIVE. NOT GREAT COLD ADVECTION BUT ENOUGH FOR THE
WIND ADVISORY OVERNIGHT. IN FACT...WILL START THE WIND ADVISORY
FOR NW OHIO WITH THE AFTERNOON ISSUANCE...NO NEED TO WAIT.

WARM TO START...LOWS IN THE LOWER 40S LATE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
DRY SOUTHWEST FLOW TO START ON MONDAY. IT WILL STILL BE WINDY AND
NOT SURE WE WILL NOT NEED TO EXTEND THE WIND ADVISORY...ESPECIALLY
FOR NORTHERN OHIO NEAR THE LAKE ERIE LAKE SHORE AND ALL OF NORTHWEST
PA. EVENTUALLY GETS COLD ENOUGH ALOFT FOR LAKE EFFECT AND WINDS SHIFT
ONSHORE IN THE AFTERNOON. SHOWERS SHOULD DEVELOP ALONG THE EAST
LAKESHORE AND COME ONSHORE IN THE LATE AFTERNOON/EARLY EVENING.
PROBABLY ALL RAIN TO START AS THE BOUNDARY LAYER REMAINS RATHER
MILD...THEN CHANGING TO SNOW MONDAY NIGHT. AN INCH OR TWO OR THREE
OF SNOW IS POSSIBLE IN THE SNOWBELT IF THE BANDS ARE
PERSISTENT...MOST LIKELY ACROSS INLAND NW PA.

HIGH PRESSURE BUILDS IN ON TUESDAY. ANY REMAINING LAKE EFFECT
ACTIVITY WILL TAPER OFF IN THE MORNING.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT COLD FRONT WILL BE MOVING INTO THE CENTRAL LAKES ON
THURSDAY AND SHOULD MOVE ACROSS THE REGION ON FRIDAY. EXPECT SHOWERS
TO MOVE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. THERE SHOULD BE
ENOUGH COLD AIR INTO THE REGION BY FRIDAY NIGHT TO CHANGE OVER TO
SNOW THEN PERSISTING INTO SATURDAY. THE SNOW WILL MAINLY BE IN THE
SNOWBELT SATURDAY INTO SATURDAY NIGHT.

THURSDAY WILL BE THE WARMEST DAY OF THE EXTENDED WITH HIGHS IN THE
UPPER 40S TO NEAR 50. COOLER BY SATURDAY WITH HIGHS IN THE 30S.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
SOUTHERLY WINDS WILL INCREASE THROUGH THE AFTERNOON WITH GUSTS TO
35 KNOTS COMMON ACROSS THE WEST AND ALONG THE LAKESHORE. EXPECT TO
SEE MVFR CLOUD COVER TO SPREAD BACK INTO THE AREA FROM THE SOUTHWEST.
THIS MAY BE A BIT SLOWER TO OCCUR ACROSS THE EAST BUT WITH SOME
SCATTERED SHOWERS WE EXPECT THERE WILL STILL BE AT LEAST SOME PATCHY
MVFR CONDITIONS.

THE MAIN CONCERN WILL BE THE SEVERE THUNDERSTORM POTENTIAL ALONG A
STRONG COLD FRONT THAT WILL ARRIVE IN THE TOLEDO AREA AROUND
22Z...KCLE AND KMFD AROUND 00Z AND KYNG AND KERI AROUND 02Z.
SEVERE GUSTS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.
WINDS IN THE WAKE OF THE FRONT WILL SHIFT TO THE SOUTHWEST AND
INCREASE. MOST LOCATIONS WILL SEE GUSTS 35 TO 40 KNOTS THROUGH THE
OVERNIGHT.

OUTLOOK...NON-VFR CONDITIONS WILL BE SCATTERED ACROSS THE REGION
IN SHOWERS. A FEW SHSN MONDAY NIGHT...MAINLY ACROSS NE OH/NW PA.
CONDITIONS IMPROVING TO VFR FROM WEST TO EAST TUESDAY.

&&

.MARINE...
WINDS WILL SHIFT FROM THE SOUTH TO THE WEST SOUTHWEST THIS EVENING
AS A COLD FRONT MOVES ACROSS THE LAKE. SEVERE THUNDERSTORMS MAY
PRODUCE WIND GUSTS OVER 50 KNOTS WITH THE FRONTAL PASSAGE. THE WINDS
IN THE WAKE OF THE FRONT SHOULD REMAIN AROUND 40 KNOTS. SINCE WE
WILL HAVE GALES WE EXPECT WATER LEVELS TO DROP WITH IT BOTTOMING OUT
ABOUT 40 INCHES BELOW LEVELS FOR SAFE NAVIGATION. THE GALES WILL
CONTINUE INTO AT LEAST MONDAY AFTERNOON. WATER LEVELS WILL NOT
RECOVER UNTIL WINDS BEGIN TO SHIFT TO THE NW AND DECREASE.

HIGH PRESSURE WILL MOVE ACROSS THE LAKE ON TUESDAY WITH LIGHTER
WINDS. AS THE HIGH MOVES EAST OF THE REGION ON WEDNESDAY SOUTHERLY
WINDS WILL RETURN. THESE SOUTHERLY WINDS WILL INCREASE INTO THURSDAY
AS ANOTHER COLD FRONT MOVES INTO THE CENTRAL GREAT LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ011>014-020>023-
     031>033-038-089.
     WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ003-006>010-017>019-
     027>030-036-037-047.
PA...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST MONDAY FOR LEZ061-142>149-162>169.
     LOW WATER ADVISORY UNTIL 4 PM EST MONDAY FOR LEZ142>144-
     162>164.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Nov 17, 4:36 PM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EST SUN NOV 17 2013

OHZ011>014-020>023-031>033-038-089-182145-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
436 PM EST SUN NOV 17 2013

...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   WIND ADVISORY.

THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006-008>010-017>019-027>030-036-037-047-182145-
LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
436 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   TORNADO WATCH.

THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH
THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST
AND NORTH CENTRAL OHIO.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ001>003-182145-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
436 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>144-162>164-182145-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
436 PM EST SUN NOV 17 2013

...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   GALE WARNING.
   LOW WATER ADVISORY.

THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE
THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60
KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED
TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   LOW WATER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ145>148-165>168-182145-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
436 PM EST SUN NOV 17 2013

...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   GALE WARNING.

THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE
THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60
KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED
TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ007-182145-
OTTAWA-
436 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...
...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   TORNADO WATCH.

THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A
STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH
THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST
AND NORTH CENTRAL OHIO.

 WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-149-169-182145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
436 PM EST SUN NOV 17 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE
THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60
KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED
TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Nov 17, 5:38 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     HASKINS                 41.46N 83.70W
11/17/2013  M64 MPH          WOOD               OH   TRAINED SPOTTER

&&

WILLARD

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:33 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more32 hr
Nov 17, 3:36 PM ESTLow Water AdvisoryCLE24 hr
Nov 17, 4:55 PM ESTSpecial Marine WarningCLE2 hr
Nov 17, 5:01 PM ESTSevere Thunderstorm WarningCLEHancock, Lucas, Wood59 min
Nov 17, 5:19 PM ESTTornado WarningCLEWood41 min
Nov 17, 5:35 PM ESTTornado WarningCLELucas25 min
Nov 17, 5:52 PM ESTSevere Thunderstorm WarningCLESeneca53 min
Nov 17, 5:56 PM ESTSevere Thunderstorm WarningCLEHancock64 min
Nov 17, 6:19 PM ESTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot71 min
Nov 17, 6:25 PM ESTTornado WarningCLEMarion, Wyandot35 min
Nov 17, 6:28 PM ESTSevere Thunderstorm WarningCLEErie, Sandusky47 min
Nov 17, 6:34 PM ESTSevere Thunderstorm WarningCLESeneca41 min
Nov 17, 6:39 PM ESTSevere Thunderstorm WarningCLEHuron66 min
Nov 17, 6:52 PM ESTSpecial Marine WarningCLE113 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.